IDEAS home Printed from https://ideas.repec.org/a/eee/mateco/v33y2000i1p81-99.html
   My bibliography  Save this article

A functional central limit theorem for equilibrium paths of economic dynamics

Author

Listed:
  • Amir, R.
  • Evstigneev, I. V.

Abstract

No abstract is available for this item.

Suggested Citation

  • Amir, R. & Evstigneev, I. V., 2000. "A functional central limit theorem for equilibrium paths of economic dynamics," Journal of Mathematical Economics, Elsevier, vol. 33(1), pages 81-99, February.
  • Handle: RePEc:eee:mateco:v:33:y:2000:i:1:p:81-99
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0304-4068(99)00006-3
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Evstigneev, I. V. & Taksar, M., 1995. "Stochastic equilibria on graphs, II," Journal of Mathematical Economics, Elsevier, vol. 24(4), pages 383-406.
    2. Bhattacharya, Rabindra Nath & Majumdar, Mukul, 1973. "Random exchange economies," Journal of Economic Theory, Elsevier, vol. 6(1), pages 37-67, February.
    3. Bewley, Truman, 1982. "An integration of equilibrium theory and turnpike theory," Journal of Mathematical Economics, Elsevier, vol. 10(2-3), pages 233-267, September.
    4. Flam, S.D. & Evstigneev, I.V., 1997. "The Turnpike Property and the Central Limit Theorem in Stochastic Models of Economic Dynamics," Norway; Department of Economics, University of Bergen 171, Department of Economics, University of Bergen.
    5. Polterovich, V M, 1983. "Equilibrium Trajectories of Economic Growth," Econometrica, Econometric Society, vol. 51(3), pages 693-729, May.
    6. McKenzie, Lionel W., 2005. "Optimal economic growth, turnpike theorems and comparative dynamics," Handbook of Mathematical Economics,in: K. J. Arrow & M.D. Intriligator (ed.), Handbook of Mathematical Economics, edition 2, volume 3, chapter 26, pages 1281-1355 Elsevier.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. John Stachurski, 2004. "Asymptotic Statistical Properties Of The Neoclassical Optimal Growth Model," Department of Economics - Working Papers Series 898, The University of Melbourne.
    2. John Stachurski, 2003. "Stochastic growth: asymptotic distributions," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 21(4), pages 913-919, June.
    3. Amir, Rabah & Evstigneev, Igor, 1999. "Stochastic Version Of Polterovich'S Model: Exponential Turnpike Theorems For Equilibrium Paths," Macroeconomic Dynamics, Cambridge University Press, vol. 3(02), pages 149-166, June.
    4. Stachurski, John, 2002. "Stochastic Optimal Growth with Unbounded Shock," Journal of Economic Theory, Elsevier, vol. 106(1), pages 40-65, September.
    5. Nishimura, Kazuo & Stachurski, John, 2005. "Stability of stochastic optimal growth models: a new approach," Journal of Economic Theory, Elsevier, vol. 122(1), pages 100-118, May.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:33:y:2000:i:1:p:81-99. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.